# SDR 2010FA0000920

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725130600200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS PANEL 540 FB CORRODED.  NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM.  PANEL IS LISTED AS PRIMARY STRUCTURE.  REPLACED PANEL WITH NEW PART NR D5725130600200.
